MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters
Catalog Number NNU8LPT
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an ultrasound guided percutaneous transhepatic cholangiography drainage (ptcd) catheter placement procedure using the navarre universal drainage catheter.Following the procedure, on (b)(6) 2026, it was reported that the drainage catheter connector had fractured.The catheter was subsequently replaced, and the procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: e1 (b)(6).Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, one photo was provided and reviewed.The photo shows a partial view of a clinician holding the drainage catheter in which complete break was noted on the catheter hub.The broken part was noted to be missing from the catheter hub.Therefore, the investigation is confirmed for the reported drainage catheter connector fracture and identified material separation issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Universal Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50910914
Report Number3006260740-2026-07032
Device Sequence Number5370057
Product Code GBX
UDI-Device Identifier00801741037009
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU8LPT
Device Lot NumberGFKY0800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown